Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


Common Fixed Point Theorems for Infinite Families of Contractive Maps in Metric Spaces

PP: 29-33
Reza Arab,
In this paper, we prove some fixed and common fixed point theorems for infinite families of self mappings of a complete metric space satisfying some new conditions of common contractivity. These results generalize several well known comparable results in the literature. An example is presented to show the effectiveness of our results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved